Sur certains groupes simples. (French) Zbl 0066.01503


20Dxx Abstract finite groups


simple groups
Full Text: DOI


[1] F. BRUHAT, Representations induites des groupes de Lie semi-simples connexes, C. R. Acad. Sci.Paris, 238, p. 437-439, 1954. · Zbl 0055.02003
[2] C. CHEVALLEY, Theorie des groupes de Lie, III (a paratre prochainement, librairi Hermann, Paris).
[3] L. DICKSON, Linear Groups, Teubner (Leipzig) 1901
[4] L. DICKSON, Linear groups in an arbitrary field”, Trans.Amer. Math. Soc, (1901 p. 363-394, A new system of simple groups, Math. Ann., 60 (1905) p. 137-150. · JFM 32.0131.03
[5] J. DIEUDONNE, Sur les groupes classiques, Hermann, Paris, 1948 · Zbl 0926.20030
[6] HARISH-CHANDRA, On some applications of the universal enveloping algebra of semi-simple Lie algebra, Trans, of Amer. Math. Soc, 70(1951), p. 28-96. JSTOR: · Zbl 0042.12701
[7] K. WASAWA, Uber die Einfacheit der speziellen projektiven Gruppen, Proc Imp.Acad., Tokyo, 17, p.57-60, 1941. Zentralblatt MATH: · Zbl 0025.01101
[8] K. IWASAWA, On some types of topological groups, Ann. of Math., 50, p.507-557, 1949. JSTOR: · Zbl 0034.01803
[9] I. SATAKE, On a theorem of E. Cartan, Journ.of the Math. Soc. of Japan, 2, p. 284 304, 1951. · Zbl 0044.01801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.